Best monotone degree conditions for binding number

D. Bauer, M. Yatauro, N. Kahl, E. Schmeichel

Research output: Contribution to journalArticlepeer-review

9 Scopus citations


We give sufficient conditions on the vertex degrees of a graph G to guarantee that G has binding number at least b, for any given b>0. Our conditions are best possible in exactly the same way that Chvátal's well-known degree condition to guarantee a graph is Hamiltonian is best possible.

Original languageEnglish (US)
Pages (from-to)2037-2043
Number of pages7
JournalDiscrete Mathematics
Issue number18-19
StatePublished - Oct 6 2011

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Best monotone degree conditions for binding number'. Together they form a unique fingerprint.

Cite this